# SDR ASAA2015062012157

- Difficulty date: June 20, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,795 hours, 7,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRANSITION PANEL BS 727F-767, LT SIDE HAS NUMEROUS AREAS OF CORROSION. ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-00-53-01,  SRM 53-00-53 AND DWG 1496-377.   FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53.
